Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 12, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 7, 2013, 5:39 PM CDT for Rush County, Kansas. It was in force for 66 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2013, 5:39 PM CDT (22:39 UTC)
- Expired
- Apr 7, 2013, 6:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rush County, KS
The radar
The Dodge City radar (KDDC), 110 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 5:55 PM CDT | HAIL 1 | 4 W Hargrave, KS | |
| Apr 7, 6:03 PM CDT | HAIL 1.75 | 2 W Hargrave, KS | |
| Apr 7, 6:12 PM CDT | HAIL 1 | La Crosse, KS | |
| Apr 7, 6:14 PM CDT | HAIL 2 | La Crosse, KS | |
| Apr 7, 6:17 PM CDT | HAIL 1.5 | 4 N La Crosse, KS | |
| Apr 7, 6:55 PM CDT | HAIL 1 | 4 E Bison, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 5:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2438 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
304
WUUS53 KDDC 072239
SVRDDC
KSC165-072345-
/O.NEW.KDDC.SV.W.0012.130407T2239Z-130407T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT SUN APR 7 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RUSH COUNTY IN CENTRAL KANSAS...
* UNTIL 645 PM CDT
* AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALEXANDER...
AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEKOMA...HARGRAVE...RUSH CENTER...LA CROSSE...BISON...TIMKEN...
LORETTA...SHAFFER AND OTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3869 9905 3845 9905 3848 9958 3861 9958
TIME...MOT...LOC 2239Z 257DEG 24KT 3853 9950
HAIL...1.00IN
WIND...60MPH
$$
KRUSE3 follow-up statements
910
WWUS53 KDDC 072256
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
556 PM CDT SUN APR 7 2013
KSC165-072345-
/O.CON.KDDC.SV.W.0012.000000T0000Z-130407T2345Z/
RUSH KS-
556 PM CDT SUN APR 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RUSH
COUNTY UNTIL 645 PM CDT...
AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARGRAVE...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LA CROSSE...BISON...TIMKEN...LORETTA...SHAFFER AND OTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3854 9955 3861 9958 3869 9905 3845 9905
TIME...MOT...LOC 2256Z 257DEG 24KT 3856 9936
HAIL...1.00IN
WIND...60MPH
$$
KRUSE015
WWUS53 KDDC 072311
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT SUN APR 7 2013
KSC165-072345-
/O.CON.KDDC.SV.W.0012.000000T0000Z-130407T2345Z/
RUSH KS-
611 PM CDT SUN APR 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RUSH
COUNTY UNTIL 645 PM CDT...
AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA CROSSE...
AND MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BISON...LORETTA...SHAFFER AND OTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 9944 3857 9945 3869 9905 3845 9905
TIME...MOT...LOC 2311Z 257DEG 24KT 3858 9924
HAIL...1.75IN
WIND...60MPH
$$
KRUSE532
WWUS53 KDDC 072331
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT SUN APR 7 2013
KSC165-072345-
/O.CON.KDDC.SV.W.0012.000000T0000Z-130407T2345Z/
RUSH KS-
631 PM CDT SUN APR 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
RUSH COUNTY UNTIL 645 PM CDT...
AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BISON...AND
MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BISON...SHAFFER AND OTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3850 9927 3855 9928 3861 9905 3845 9905
TIME...MOT...LOC 2331Z 276DEG 13KT 3850 9921
HAIL...1.75IN
WIND...60MPH
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:55 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 7, 3:55 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CDT SUN APR 7 2013 ...UPDATED SYNOPSIS AND SHORT TERM DISCUSSION... .SYNOPSIS... ISSUED AT 353 PM CDT SUN APR 7 2013 THE 12Z UPPER AIR ANALYSIS SHOWED A BROAD ZONAL FLOW PATTERN ACROSS MUCH OF THE COUNTRY WITH EMBEDDED SHORTWAVE TROUGHS MOVING THROUGH THE FLOW. ONE SHORTWAVE WAS LOCATED OVER THE FOUR CORNERS REGION. A 250 MB SPEED MAX WAS MOVING OUT OVER THE OK/TX PANHANDLES AHEAD OF ANOTHER SPEED MAX MOVING OUT OF THE SOUTHERN ROCKIES. IN THE LOWER LEVELS, MOISTURE WAS MOVING UP FROM THE SOUTHERN PLAINS INTO OKLAHOMA AND SOUTHERN KANSAS WHERE SURFACE DEWPOINTS WERE CLIMBING INTO THE MID AND UPPER 50S. A SURFACE TROUGH WAS MOVING EASTWARD INTO FAR WESTERN KANSAS THIS AFTERNOON. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 353 PM CDT SUN APR 7 2013 THROUGH LATE THIS AFTERNOON AND EVENING, THE SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST OUT OVER THE CENTRAL PLAINS THIS EVENING. THE BOUNDARY LAYER HAS DESTABILIZED OVER CENTRAL AND PARTS OF WESTERN KANSAS AS SURFACE BASED CAPES OFF THE SPC MESO ANALYSIS PAGE ARE SHOWING 1500-2000 J/KG CAPE GENERALLY ALONG AND SOUTH AND EAST OF HIGHWAYS 50 AND 283. FARTHER NORTH...SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER NORTHWEST INTO WEST CENTRAL KANSAS WHERE THE ATMOSPHERE WAS A LITTLE LESS UNSTABLE AND ALSO LESS CAPPED. WE EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO THE NORTH OF DODGE CITY AND TO DEVELOP FARTHER SOUTHWARD THROUGH THE LATE AFTERNOON HOURS. AREAS OF CENTRAL AND SOUTH CENTRAL KANSAS STILL STAND THE BEST CHANCE TO SEE SEVERE THUNDERSTORMS THROUGH THE NEXT SEVERAL HOURS. THE BEST CHANCES FOR THUNDERSTORMS WILL SHIFT EASTWARD THIS EVENING AS THE UPPER LEVEL DISTURBANCE MOVES EAST. WIDELY SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE REMAINDER OF SOUTHWEST KANSAS THROUGH EARLY EVENING BUT SHOULD BE DYING OUT WITH SUNSET. MODEL SOUNDINGS SHOW THE BOUNDARY LAYER WILL MOISTEN UP LATER TONIGHT ACROSS CENTRAL AND PARTS OF SOUTHWEST KANSAS LATER TONIGHT WHICH MAKES SENSE GIVEN THE HIGHER DEWPOINTS ADVECTING IN FROM THE SOUTH. MOS GUIDANCE IS SUGGESTING AREAS OF FOG DEVELOPING AFTER 06Z. WILL INTRODUCE SOME PATCHY OR AREAS OF FOG TO THE FORECAST GENERALLY EAST OF HIGHWAY 83 LATER TONIGHT INTO MONDAY MORNING. SOME DENSE FOG IS NOT TOTALLY OUT OF THE QUESTION, ESPECIALLY AROUND AND EAST/SOUTH OF DODGE CITY. ON MONDAY THE MODELS SHOW AN UPPER LEVEL LOW PRESSURE SYSTEM DIGGING INTO THE FOUR CORNERS REGION. LOW PRESSURE WILL BE DEVELOPING OVER EASTERN COLORADO WITH A FRONTAL BOUNDARY EXTENDING FROM THE LOW ACROSS THE TEXAS PANHANDLE INTO OKLAHOMA. THE MODELS SHOW THIS BOUNDARY LIFTING NORTHWARD INTO FAR SOUTHWEST KANSAS DURING THE AFTERNOON HOURS. TO THE SOUTH OF THE FRONT, DRIER AIR AND GUSTY SOUTH WINDS MAY CAUSE NEAR RED FLAG CONDITIONS TO DEVELOP. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THE FRONT OVER FAR WESTERN INTO NORTHWEST KANSAS MONDAY AFTERNOON. THE MODELS ARE NOT SHOWING MUCH IN THE WAY OF PRECIPITATION FARTHER SOUTH OVER SOUTHWEST KANSAS BUT GIVEN THE INSTABILITY IN PLACE, WILL MAINTAIN CHANCE POPS OVER WEST CENTRAL AND SOUTHWEST KANSAS. MODEL SOUNDINGS ARE SHOWING A FAIRLY GOOD CAP IN PLACE IN AREAS FARTHER TO THE EAST ACROSS SOUTH CENTRAL KANSAS MONDAY AFTERNOON. GIVEN THIS, THINK THAT THUNDERSTORMS WILL BE LESS LIKELY BUT WILL KEEP SOME SMALL POPS IN THAT AREA DURING THE LATE AFTERNOON HOURS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 307 PM CDT SUN APR 7 2013 MONDAY NIGHT: AN UPPER LEVEL TROF WILL BE MOVING ACROSS THE ROCKIES MONDAY EVENING. AT THE SFC, A LEE INDUCED LOW WILL BE LOCATED ACROSS SE COLORADO. THE WARM SECTOR WILL MOVE NORTHWARD WITH DEWPOINTS IN THE 55-60 DEG F RANGE. AS THE WAVE MOVES OUT ACROSS THE PLAINS, CONVECTION IS EXPECTED ACROSS THE NORTHERN ZONES. CONVECTION IS POSSIBLE ACROSS SC KANSAS BUT CONFIDENCE IS LOWER DUE TO CAPPING. SEVERE WEATHER IS POSSIBLE TOMORROW EVENING AS 0-6 KM SHEAR WILL BE AROUND 50 KT, AND SBCAPE IS FORECAST 1500-2000 J/KG. MAIN THREATS FOR TOMORROW WILL BE LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND ISOLATED TORNADOES AS RESULTANT UPPER LEVEL AND LOW LEVEL SHEAR WILL BE SUFFICIENT. TUESDAY: A VERY STRONG COLD FRONT WILL MOVE ACROSS THE REGION TUESDAY. INTENSE COLD AIR ADVECTION IS EXPECTED IN THE WAKE OF THE FRONT WITH 850 HPA TEMPERATURES DOWN TO -8 DEG C. VERY STRONG PRESSURE RISES/ISALLOBARIC RESPONSE SPELLS THE CONCERN FOR A WIND ADVISORY. HAVE INCREASED WINDS SPEEDS BUT WILL DEFER HEADLINES TO THE GRAVEYARD SHIFT. A VERY STRONG TEMPERATURE GRADIENT IS EXPECTED ACROSS THE REGION WITH 40S NW TO 70S SE. WEDNESDAY AND BEYOND: THE SYNOPTIC WAVE HEADS EAST BY LATE WEDNESDAY EVENING. NORTHWESTERLY FLOW WILL CONTINUE IN THE WAKE OF THE SYNOPTIC DISTURBANCE. TEMPERATURES WILL START COOL -40S DEG F - MIDWEEK AND MODERATE THROUGH THE REST OF THE WEEK TO THE 60S/70S DEG F. DRY CONDITIONS ARE EXPECTED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1255 PM CDT SUN APR 7 2013 WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 21Z AND WILL MAINLY BE IMPACTING THE REGION AROUND DODGE CITY AND HAYS. AT THIS TIME, THE EXPECTED COVERAGE OF STORMS WILL ONLY WARRANT INCLUDING A VCTS TO THE DODGE CITY AND HAYS TAF SITES. EXPECT THE STORMS TO BE IN THE AREA FOR A FEW HOURS BEFORE MOVING OFF TO THE EAST. LOW STRATUS AND FOG MAY DEVELOP AND BRING CIGS AND VSBYS DOWN INTO THE IFR CATEGORY BY AROUND 05Z-07Z TONIGHT. CIGS AND VSBYS SHOULD BE IMPROVING INTO THE MVFR/VFR CATEGORY AFTER 15Z MONDAY. && .PRELIMINARY POINT TEMPS/POPS... DDC 53 77 55 59 / 30 10 20 30 GCK 51 77 50 50 / 20 20 30 30 EHA 49 80 48 48 / 10 20 10 10 LBL 53 80 52 55 / 10 10 10 10 HYS 52 73 54 54 / 30 40 50 50 P28 57 76 59 74 / 40 30 40 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GERARD SHORT TERM...GERARD LONG TERM...SUGDEN AVIATION...GERARD
Hazardous weather outlook, Apr 7, 12:04 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1204 PM CDT SUN APR 7 2013 KSZ030-031-043>046-061>066-074>081-084>090-081000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1204 PM CDT SUN APR 7 2013 /1104 AM MDT SUN APR 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL KANSAS LATER THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND TO THE EAST OF HIGHWAY 283 AFTER 4 PM. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE IN THE AREA AROUND AND EAST OF A COLDWATER...BUCKLIN...KINSLEY LINE. STORMS IN THIS AREA COULD BE CAPABLE OF PRODUCING HAIL UP TO TENNIS BALL SIZE ALONG WITH WIND GUSTS UP TO 70 MPH. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY AFTERNOON AND NIGHT OVER MOST OF SOUTHWEST AND SOUTH CENTRAL KANSAS. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS, WITH AN ISOLATED TORNADO POSSIBLE WITH SOME OF THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE AREA ALONG AND EAST OF HIGHWAY 283 LATER THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Special weather statement, Apr 7, 4:31 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 431 PM CDT SUN APR 7 2013 KSZ030-031-072215- ELLIS-TREGO- 431 PM CDT SUN APR 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TREGO AND NORTHWESTERN ELLIS COUNTIES... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF OGALLAH...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3900 9966 3906 9993 3914 9980 3913 9937 TIME...MOT...LOC 2132Z 235DEG 23KT 3906 9974 KRUSE
Special weather statement, Apr 7, 5:16 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 516 PM CDT SUN APR 7 2013 KSZ030-031-072315- ELLIS-TREGO- 516 PM CDT SUN APR 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TREGO AND SOUTHWESTERN ELLIS COUNTIES... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF RANSOM...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3897 9952 3870 9946 3870 9991 3876 10000 TIME...MOT...LOC 2216Z 255DEG 28KT 3874 9985 KRUSE
Local storm report, Apr 7, 5:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
526 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 12 N ELLIS 39.11N 99.52W
04/07/2013 E0.75 INCH ELLIS KS PUBLIC
&&
JFINCHLocal storm report, Apr 7, 5:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 1 ESE WAKEENEY 39.02N 99.86W
04/07/2013 E0.75 INCH TREGO KS TRAINED SPOTTER
&&
JFINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:31 PM CDT | Special Weather Statement | DDC | Trego | 44 min |
| Apr 7, 5:16 PM CDT | Special Weather Statement | DDC | Trego | 59 min |
| Apr 7, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 47 min |
| Apr 7, 6:13 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 17 min |
| Apr 7, 6:46 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.